# SDR CA050404001

- Difficulty date: April 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 11,098 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40911
- Condition: Cracked
- Location: Wheel Speed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CHANGING NR3 BRAKE, MAINTENANCE PERSONNEL NOTICED A HAIRLINE CRACK ON THE FACE ON THE TRANSDUCER.  AFTER REMOVING THE TRANSDUCER, THE TECHNICIAN SAW THAT THE CRACK WAS EXTENDING ALL THE WAY THROUGH THE TRANSDUCER HOUSING. THE TRANSDUCER WAS REPLACED AND SYSTEM WAS TESTED SERVICEABLE.  NOTE: IN THE PAST COUPLE OF WEEKS WE HAVE HAD A INTERMITTENT SNAG, THE ANTI SKID LIGHT WOULD COME ON.
